Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9

Thread: Big Problem

  1. #1
    barbarian's Avatar
    barbarian is offline Banned
    Join Date
    Jul 2003
    Location
    kentucky
    Posts
    1,814

    Big Problem

    hey guys got a question, i am one of those people who have "nite flipouts" and go nuts n stuff, on all my other cycles i have slept fine, but this one im gona have 100mgs ed of fina in it and im wondering if its gona cause some kind of bad reaction and me run down the street naked screaming(with massive sweating lol) or tear my room apart...it would be nice if somone on here had the same prob and has run fina PEACE!

  2. #2
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    You are too young to be taking AAS bro...........

    Just wait a few more years

  3. #3
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    he doesnt look to young judging by his avatar..... hahaha

  4. #4
    215
    215 is offline Associate Member
    Join Date
    Sep 2003
    Posts
    252
    I myself have not ventured into the fina but when on my last cycle of test, deca , and d bol i couldn't sleep for nothing. Things that made it worse was workin out later on in the day (after 8 o clock p.m) and not smoking... before i would try to go to bed. I think u just gotta find things to chill u out before u try and sleep but if u screwed do like me and go to ur DR and get ambiens prescribed.

  5. #5
    firefitr5287's Avatar
    firefitr5287 is offline Associate Member
    Join Date
    Jan 2004
    Location
    Denver
    Posts
    351
    Quote Originally Posted by PurePower
    You are too young to be taking AAS bro...........

    Just wait a few more years
    how is 21 too young? He may not be prime age, but too young he is not.

  6. #6
    firefitr5287's Avatar
    firefitr5287 is offline Associate Member
    Join Date
    Jan 2004
    Location
    Denver
    Posts
    351
    yup, on fina/prop right now and getting to sleep before 1 AM is a chore. Staying asleep all night is nearly impossible. Only negative side i have seen.

  7. #7
    dumblucky's Avatar
    dumblucky is offline Member
    Join Date
    Nov 2001
    Location
    sin city
    Posts
    836
    100mg fina ed.. man the gains are gonna be good.. but the sides are awfull
    I did 75mg ed last cycle
    I cant sleep well on 100mg fina eod (in the 4th week now)
    a fan seems to help
    I start with sweat pants t shirt and boxers on..
    by the morning Im down to my boxers only
    sometimes Ill use "sleep aids"

  8. #8
    barbarian's Avatar
    barbarian is offline Banned
    Join Date
    Jul 2003
    Location
    kentucky
    Posts
    1,814
    ok thx ill look into the sleeping pills

  9. #9
    barbarian's Avatar
    barbarian is offline Banned
    Join Date
    Jul 2003
    Location
    kentucky
    Posts
    1,814
    oh and i have pics posted in the members pics section if you want to go look.....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •